# SDR DXTA2016122006346

- Difficulty date: December 19, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 14,081 hours, 8,380 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CABIN DOOR OPEN MESSAGE INFLIGHT, DURING DESCENT CABIN ALTITUDE RED MESSAGE DISPLAYED. REQUIRING RAPID DESCENT.  INFLATED DOOR SEALANT, NO DEFECTS NOTED. GAINED ACCESS TO MED SWITCHES & CLEANED & INSPECTED RIBBING AS REQUIRED. PURGED DOOR SEAL AS REQUIRED IAW MM 52-70-00. OPS & LEAK CHECKED GOOD.
